# SDR 2018FA0000531

- Difficulty date: December 13, 2018
- Submitted: December 13, 2018
- Operation: General aviation
- Make and model: Piper PA-30
- System (JASC): 3240 · Landing Gear Brake System
- Part: Cotter Pin
- Condition: Broken
- Location: Brake Clevis
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THREE AIRCRAFT ALL IN PIPER COMANCHE FAMILY HAVE BEEN FOUND TO HAVE COTTER PIN EARS BROKEN OFF ON CLEVIS PIN THAT CONNECTS BRAKES TO PEDALS. ONE AIRCRAFT WAS ABOUT TO TAKE OFF AND RETURNED TO FACILITY AFTER NOTICING THEY HAD LOST BRAKES (FURTHER FOUND TO BE BROKEN COTTER PIN. PICTURE OF DEFECT AVAILABLE UPON REQUEST.
